Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta
    • #1
    • Thread Starter

    Hi, I've recently had the rod implant put into my arm and I've been experiencing very random bleeding patterns.
    I was told to expect this but I wanted to know if it will happen less frequently?
    Also I was hoping that I wouldn't have a period but I do.. and this time it lasts longer than 2 weeks.... -______-
    Does this decrease after a couple of months or even a year?
    It's all getting on my nerves really :/
    • #2

    My girlfriend has one, it's normal. She had the same problems for a couple of weeks after she got the implant but now it's all back on track. However, her periods do last longer once a while.
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: May 24, 2016
Have you ever experienced racism/sexism at uni?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.